Show simple item record

Article

dc.creatorBernal González, Luises
dc.creatorCalderón Moreno, María del Carmenes
dc.date.accessioned2019-06-19T10:20:53Z
dc.date.available2019-06-19T10:20:53Z
dc.date.issued2002-12
dc.identifier.citationBernal González, L. y Calderón Moreno, M.d.C. (2002). Dense linear manifolds of monsters. Journal of Approximation Theory, 119 (2), 156-180.
dc.identifier.issn0021-9045es
dc.identifier.urihttps://hdl.handle.net/11441/87526
dc.description.abstractIn this paper the new concept of totally omnipresent operators is introduced. These operators act on the space of holomorphic functions of a domain in the complex plane. The concept is more restrictive than that of strongly omnipresent operators, also introduced by the authors in an earlier work, and both of them are related to the existence of functions whose images under such operators exhibit an extremely wild behaviour near the boundary. Sufficient conditions for an operator to be totally omnipresent as well as several outstanding examples are provided. After extending a statement of the first author about the existence of large linear manifolds of hypercyclic vectors for a sequence of suitable continuous linear mappings, it is shown that there is a dense linear manifold of holomorphic monsters in the sense of Luh, so completing earlier nice results due to Luh and Grosse-Erdmann.es
dc.description.sponsorshipDirección General de Enseñanza Superior (DGES). Españaes
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Approximation Theory, 119 (2), 156-180.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectHolomorphic monsteres
dc.subjectT-monsteres
dc.subjectStrongly omnipresent operatores
dc.subjectTotally omnipresent operatores
dc.subjectDense linear manifoldes
dc.subjectHypercyclic sequencees
dc.subjectComposition operatores
dc.subjectInfinite order linear differential operatores
dc.subjectIntegral operatores
dc.titleDense linear manifolds of monsterses
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDPB96-1348es
dc.relation.publisherversionhttps://reader.elsevier.com/reader/sd/pii/S0021904502937123?token=BC58D49356D317AFFF272EBBEE1A440B333399124B270C72B2A5EDCBFA588A6D1DE758FAC789884C06C4837954AA345Des
dc.identifier.doi10.1006/jath.2002.3712es
dc.contributor.groupUniversidad de Sevilla. FQM127: Análisis Funcional no Lineales
idus.format.extent27 p.es
dc.journaltitleJournal of Approximation Theoryes
dc.publication.volumen119es
dc.publication.issue2es
dc.publication.initialPage156es
dc.publication.endPage180es

FilesSizeFormatViewDescription
Dense linear manifolds of ...348.4KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional